Ask an expert
Question

02 Apr 2007

neuropathy #3
As per neurologist, I started taking Vitamin-B Complex and Iron capsules to aid neuropathic burning pain in my foot.
I'm also applying OsteoEze Rub (with capsaicin).
Problem is the burning has increased dramatically after using these 3 products for just 3 days!
I can't even put my foot in warm bath water anymore as it burns and stings like crazy.
I also seem to be urinating more often and my urine is yellow in colour (I do drink 1.5 litres water a day).
Could any of these products be irritating the burning like this as it was never this bad?
Or could it be a sign that I do not have neuropathic pain?

Answer 369 views
Expert
Foot expert

01 Jan 0001

Sorry for the delay in responding I was O`seas
A) Speak to the neurologist
B) I hazard a guess that the capsicum ointment is the culprit
C) the yellow urine is rfom the Vit B
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17780 votes
Vote